Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (6): 805-810    DOI: 10.1088/1009-1963/13/6/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Periodic solutions of nonlinear Schr?dinger type equations
Fan Tian-Youa, Liu Guan-Tingb
a Department of Physics, Beijing Institute of Technology, Beijing 100081, China; b Department of Physics, Beijing Institute of Technology, Beijing 100081, China; Department of Mathematics, Inner Mongolia Normal University, Huhhot 010022, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn